# SDR 98ZZZX3611

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N4726V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0370
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Lt Mlg
- Part time: 6,332 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GEAR WOULD NOT EXTEND FOR LANDING.  PILOT TRIED TO BRING GEAR UP, LEFT GEAR JUST HUNG HALF WAY.  AIRCRAFT LANDED WITH GEAR UP.  INVESTIGATION REVEALED LEFT GEAR ACTUATOR WAS CRACKED AND SECTOR GEAR COULD NOT ENGAGE.
